# SDR FDEA201110014246

- Difficulty date: October 1, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7401
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER SURFACE AT REFUELLING ACCESS DOOR INBD SIDE FOUND CRACKED.  CRACK TRIMMED OUT AS PER SRM 57-40-02 REV 47, FIGURE 201  REPAIR 7.  REPAIR FILLER AND DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-40-02 REV  47, FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
